MathSciNet Relay Station
MathSciNet bibliographic data
MR1659875 (2000a:06021) 06A07 (05C15 06C10 20F55 52C35)
Sagan, Bruce E. Why the characteristic polynomial factors. Bull. Amer. Math. Soc. (N.S.) 36 (1999), no. 2, 113–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement